# SDR HNAA0400158

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 27,837 hours, 30,678 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

NR 2 AHRS FAILED IN FLIGHT, DETECTED BAD WEATHER.  REMOVED AND REPLACED NR 2 AHRS, OPS CHECK GOOD.
